Artículo

El editor permite la descarga del artículo en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

In this paper we classify a certain family of solutions of Lovelock gravity in the Chern-Simons (CS) case, in arbitrary (odd) dimension, d ≥ 5. The spacetime is characterized by admitting a metric that is a warped product of a two-dimensional spacetime M2 and an (a priori) arbitrary Euclidean manifold σd-2 of dimension d - 2. We show that the solutions are naturally classified in terms of the equations that restrict σd-2. According to the strength of such constraints we found the following branches in which σd-2 has to fulfill: a Lovelock equation with a single vacuum (Euclidean Lovelock Chern-Simons in dimension d - 2), a single scalar equation that is the trace of an Euclidean Lovelock CS equation in dimension d - 2, or finally a degenerate case in which σd-2 is not restricted at all. We show that all the cases have some degeneracy in the sense that the metric functions are not completely fixed by the field equations. This result extends the static five-dimensional case previously discussed in Dotti et al. [Phys. Rev. D76, 064038 (2007)]10.1103/PhysRevD.76.064038, and it shows that in the CS case, the inclusion of higher powers in the curvature does not introduce new branches of solutions in Lovelock gravity. Finally, we comment on how the inclusion of a non-vanishing torsion may modify this analysis. © 2013 American Institute of Physics.

Registro:

Documento: Artículo
Título:All the solutions of the form M2 × W σd - 2 for Lovelock gravity in vacuum in the Chern-Simons case
Autor:Oliva, J.
Filiación:Instituto de Ciencias Físicas y Matemáticas, Universidad Austral de Chile, Valdivia, Chile
Universidad de Buenos Aires, FCEN-UBA, Ciudad Universitaria, Pabellón I, 1428 Buenos Aires, Argentina
Año:2013
Volumen:54
Número:4
DOI: http://dx.doi.org/10.1063/1.4795258
Handle:http://hdl.handle.net/20.500.12110/paper_00222488_v54_n4_p_Oliva
Título revista:Journal of Mathematical Physics
Título revista abreviado:J. Math. Phys.
ISSN:00222488
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_00222488_v54_n4_p_Oliva.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00222488_v54_n4_p_Oliva

Referencias:

  • (2012) Black Holes in Higher Dimensions, , G. T. Horowitz, edited by , 1st ed. (Cambridge University Press)
  • Lovelock, D., (1971) J. Math. Phys., 12, p. 498. , 10.1063/1.1665613
  • Birmingham, D., Gibbons, G., Hartnoll, S.A., Gibbons, G.W., Hartnoll, S.A., Pope, C.N., (2003) Phys. Rev. D, 67, p. 084024. , 10.1088/0264-9381/16/4/009, 10.1103/PhysRevD.66.064024, 10.1103/PhysRevD.67.084024, -print arXiv:hep-th/9808032; and ,e-print arXiv:hep-th/0206202;, and ,e-print arXiv:hep-th/0208031
  • Hawking, S.W., Hunter, C.J., Taylor, M., Gibbons, G.W., Lu, H., Page, D.N., Pope, C.N., (2005) J. Geom. Phys., 53, p. 49. , 10.1103/PhysRevD.59.064005, 10.1016/j.geomphys.2004.05.001, and ,e-print arXiv:hep-th/9811056;, and ,e-print arXiv:hep-th/0404008
  • Anabalon, A., Deruelle, N., Morisawa, Y., Oliva, J., Sasaki, M., Tempo, D., Troncoso, R., (2009) Class. Quantum Grav., 26, p. 065002. , 10.1088/0264-9381/26/6/065002, and ;e-print arXiv:0812.3194 [hep-th]
  • Anabalon, A., Deruelle, N., Tempo, D., Troncoso, R., (2011) Int. J. Mod. Phys. D, 20, p. 639. , 10.1142/S0218271811018974, and ;e-print arXiv:1009.3030 [gr-qc]
  • Kim, H.-C., Cai, R.-G., Brihaye, Y., Radu, E., Kleihaus, B., Kunz, J., Radu, E., Radu, E., (2010) J. High Energy Phys., 1011, p. 098. , 10.1103/PhysRevD.77.024045, 10.1016/j.physletb.2008.02.005, 10.1016/j.physletb.2012.05.038, 10.1007/JHEP11(2010)098, and ,e-print arXiv:0711.0885 [hep-th]; and ,e-print arXiv:0801.1021 [hep-th];, and ,e-print arXiv:1205.1656 [gr-qc];, and ,e-print arXiv:1010.0860 [hep-th]
  • Dotti, G., Oliva, J., Troncoso, R., (2010) Phys. Rev. D, 82, p. 024002. , 10.1103/PhysRevD.82.024002, and ;e-print arXiv:1004.5287 [hep-th]
  • Dotti, G., Gleiser, R.J., (2005) Phys. Lett. B, 627, pp. 174-179. , 10.1016/j.physletb.2005.08.110, and ;e-print arXiv:hep-th/0508118
  • Maeda, H., (2010) Phys. Rev. D, 81, p. 124007. , 10.1103/PhysRevD.81.124007, ;e-print arXiv:1004.0917 [gr-qc]
  • Wheeler, J.T., (1986) Nucl. Phys. B, 273, p. 732. , 10.1016/0550-3213(86)90388-3
  • Zegers, R., (2005) J. Math. Phys., 46, p. 072502. , 10.1063/1.1960798, ;e-print arXiv:gr-qc/0505016
  • Deser, S., Franklin, J., (2005) Class. Quantum Grav., 22, pp. L103. , 10.1088/0264-9381/22/16/L03, and ;e-print arXiv:gr-qc/0506014
  • Charmousis, C., Dufaux, J.-F., (2002) Class. Quantum Grav., 19, p. 4671. , 10.1088/0264-9381/19/18/304, and ;e-print arXiv:hep-th/0202107
  • Izaurieta, F., Rodriguez, E., e-print arXiv:1207.1496 [hep-th]; Cai, R.G., Soh, K.S., Crisostomo, J., Troncoso, R., Zanelli, J., Aros, R., Troncoso, R., Zanelli, J., (2001) Phys. Rev. D, 63, p. 084015. , 10.1103/PhysRevD.59.044013, 10.1103/PhysRevD.62.084013, 10.1103/PhysRevD.63.084015, and ,e-print arXiv:gr-qc/9808067;, and ,e-print arXiv:hep-th/0003271;, and ,e-print arXiv:hep-th/0011097
  • Zanelli, J., (2012) Class. Quantum Grav., 29, p. 133001. , 10.1088/0264-9381/29/13/133001, -print arXiv:1208.3353 [hep-th]
  • Dotti, G., Oliva, J., Troncoso, R., (2007) Phys. Rev. D, 76, p. 064038. , 10.1103/PhysRevD.76.064038, and ;e-print arXiv:0706.1830 [hep-th]
  • Banados, M., Teitelboim, C., Zanelli, J., (1994) Phys. Rev. D, 49, p. 975. , 10.1103/PhysRevD.49.975
  • Banados, M., Teitelboim, C., Zanelli, J., (1992) Phys. Rev. Lett., 69, p. 1849. , 10.1103/PhysRevLett.69.1849
  • Dotti, G., Oliva, J., Troncoso, R., (2007) Phys. Rev. D, 75, p. 024002. , 10.1103/PhysRevD.75.024002, and ;e-print arXiv:hep-th/0607062
  • Correa, D.H., Oliva, J., Troncoso, R., (2008) J. High Energy Phys., 808, p. 081. , 10.1088/1126-6708/2008/08/081, and ;arXiv:0805.1513 [hep-th]
  • Ali, M., Ruiz, F., Saint-Victor, C., Vazquez-Poritz, J.F., Arias, R.E., Botta Cantcheff, M., Silva, G.A., The Behavior of Strings on AdS Wormholes (2011) Phys. Rev. D, 83, p. 066015. , 10.1103/PhysRevD.80.046002, 10.1103/PhysRevD.83.066015, and ;e-print arXiv:0905.4766 [hep-th]; e-print arXiv:1005.5541 [hep-th];, and ,e-print arXiv:1012.4478 [hep-th]
  • Canfora, F., Giacomini, A., Willison, S., Canfora, F., Giacomini, A., Troncoso, R., Canfora, F., Giacomini, A., (2010) Phys. Rev. D, 82, p. 024022. , 10.1103/PhysRevD.76.044021, 10.1103/PhysRevD.77.024002, 10.1103/PhysRevD.82.024022, and ,e-print arXiv:0706.2891 [gr-qc];, and ,e-print arXiv:0707.1056 [hep-th]; and ,e-print arXiv:1005.0091 [gr-qc]
  • Canfora, F., Giacomini, A., Oliva, J., Warped spacetime solutions of Lovelock-Chern-Simons gravity with Torsion (unpublished); Matulich, J., Troncoso, R., (2011) J. High Energy Phys., 1110, p. 118. , 10.1007/JHEP10(2011)118, and ;e-print arXiv:1107.5568 [hep-th]
  • Anabalon, A., Canfora, F., Giacomini, A., Oliva, J., (2011) Phys. Rev. D, 84, p. 084015. , 10.1103/PhysRevD.84.084015, and ;e-print arXiv:1108.1476 [hep-th]
  • Mueller-Hoissen, F., (1990) Nucl. Phys. B, 346, p. 235. , 10.1016/0550-3213(90)90246-A
  • Miskovic, O., Troncoso, R., Zanelli, J., Dehghani, M.H., Mann, R.B., (2010) J. High Energy Phys., 1007, p. 019. , 10.1016/j.physletb.2005.04.043, 10.1007/JHEP07(2010)019, and ,e-print arXiv:hep-th/0504055; and ,e-print arXiv:1004.4397 [hep-th]
  • Quinzacara, C.A.C., Salgado, P., (2012) Phys. Rev. D, 85, p. 124026. , 10.1103/PhysRevD.85.124026
  • Izaurieta, F., Rodriguez, E., Salgado, P., Izaurieta, F., Rodriguez, E., Salgado, P., (2009) J. Math. Phys., 50, p. 073511. , 10.1063/1.2390659, 10.1063/1.3171923, and ,e-print arXiv:hep-th/0606215;, and ,e-print arXiv:0903.4712 [hep-th]

Citas:

---------- APA ----------
(2013) . All the solutions of the form M2 × W σd - 2 for Lovelock gravity in vacuum in the Chern-Simons case. Journal of Mathematical Physics, 54(4).
http://dx.doi.org/10.1063/1.4795258
---------- CHICAGO ----------
Oliva, J. "All the solutions of the form M2 × W σd - 2 for Lovelock gravity in vacuum in the Chern-Simons case" . Journal of Mathematical Physics 54, no. 4 (2013).
http://dx.doi.org/10.1063/1.4795258
---------- MLA ----------
Oliva, J. "All the solutions of the form M2 × W σd - 2 for Lovelock gravity in vacuum in the Chern-Simons case" . Journal of Mathematical Physics, vol. 54, no. 4, 2013.
http://dx.doi.org/10.1063/1.4795258
---------- VANCOUVER ----------
Oliva, J. All the solutions of the form M2 × W σd - 2 for Lovelock gravity in vacuum in the Chern-Simons case. J. Math. Phys. 2013;54(4).
http://dx.doi.org/10.1063/1.4795258